# SDR SWAA054108

- Difficulty date: December 24, 2005
- Submitted: December 27, 2005
- Operation: Air carrier
- Aircraft: N664WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23495
- Aircraft time: 62,884 hours, 48,340 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 65449913
- Part serial: 1265
- Condition: Faulty
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, LOST A-SYSTEM HYDRAULIC QUANTITY, HYDRAULIC ENGINE & ELECT PUMPS.  REMOVED AND REPLACED HYDRAULIC TAIL ISOLATION VALVE MODULE PER MM.
